Alert archive / New York / Flash Flood Warnings in 2006

Flash Flood Warning 8, NWS New York, NY

June 14, 2006Orange County, New York

NWS New York, NY issued this flash flood warning at Jun 14, 2006, 3:55 PM EDT for Orange County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2006, 3:55 PM EDT (19:55 UTC)
Expired
Jun 14, 2006, 5:00 PM EDT
In force
65 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Orange County, NY

The radar

The Brookhaven radar (KOKX), 132 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 141958
FFWOKX
NYC071-142100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
355 PM EDT WED JUN 14 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ORANGE COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 500 PM EDT...

* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF THUNDERSTORMS PRODUCING HEAVY RAINS. RADAR ESTIMATES OF
  ONE TO TWO INCHES AN HOUR IS OCCURRING WITH THIS LINE OF STORMS. 
  THESE STORMS WERE NEARLY STATIONARY...OR DRIFTING NORTHWARD.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWBURGH...NEW WINDSOR AND GARDNERTOWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4131 7451 4122 7438 4150 7388 4162 7410

$$
2 follow-up statements
000 
WGUS71 KOKX 142040
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
437 PM EDT WED JUN 14 2006

NYC071-142100-
ORANGE NY-
437 PM EDT WED JUN 14 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
EASTERN ORANGE COUNTY...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO LOCALLY HEAVY RAINFALL PRODUCING FLASH FLOODING 
OVER THE WARNED AREA. IN THE 45 MINUTES 2 INCHES OF RAIN HAS FALLEN 
AT NEW WINDSOR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWBURGH...
NEW WINDSOR AND GARDNERTOWN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. TURN AROUND DON/T DROWN. IT ONLY TAKES A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4131 7451 4122 7438 4150 7388 4162 7410

$$

MET
000 
WGUS71 KOKX 142109
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
509 PM EDT WED JUN 14 2006

NYC071-142115-
ORANGE NY-
509 PM EDT WED JUN 14 2006

...THE FLASH FLOOD WARNING FOR EASTERN ORANGE COUNTY EXPIRED AT 500
PM EDT...

RAIN CONTINUES ACROSS ORANGE COUNTY...BUT HAS BECOME MAINLY 
LIGHT...WITH LOCALIZED MODERATE RAIN...SINCE 445 PM. THE THREAT OF 
FLASH FLOODING HAS SUBSIDED AND THE WARNING HAS BEEN ALLOWED TO 
EXPIRE.

LAT...LON 4131 7451 4122 7438 4150 7388 4162 7410

$$

MET

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:45 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 14, 3:45 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
345 PM EDT WED JUN 14 2006

.NEAR TERM (TONIGHT AND THURSDAY)...
UPPER LEVEL TROUGH AXIS WILL SWING THROUGH THE REGION OVERNIGHT INTO
EARLY THURSDAY. MEANWHILE...AN INVERTED TROUGH AXIS IS ALIGNED FROM
SOUTHWEST TO NORTHEAST ACROSS EASTERN PENNSYLVANIA...NORTHERN NEW
JERSEY...THE LOWER HUDSON VALLEY AND INTERIOR SOUTHWESTERN
CONNECTICUT. THESE TWO FEATURES WORKING IN TANDEM ARE MORE THAN
ENOUGH TO SPARK OFF SHOWERS AND THUNDERSTORMS ACROSS THE
NORTHWESTERN PORTION OF THE CWA. THUS FAR...THE BEST INSTABILITY AND
LOW LEVEL CONVERGENCE LIES ACROSS THIS AFOREMENTIONED REGION. THE
STEERING FLOW IS CURRENTLY IS CURRENTLY PUSHING THE SOUTHERNMOST
CELLS TO THE NORTH AND NORTHEAST...SO EXPECT MUCH OF THE ACTIVITY TO
STAY NORTH AND WEST OF NEW YORK CITY THROUGH THIS EVENING.
MEANWHILE...THE REMNANTS OF ONCE TROPICAL STORM ALBERTO ARE PUSHING
OFF THE MID-ATLANTIC COAST...AND ARE EXPECTED TO TRACK
NORTHEAST...POSSIBLY JUST SKIRTING OUR OUTER OCEAN WATERS SOUTH OF
MONTAUK POINT. HOWEVER...IT MAY BE POSSIBLE THAT SOME MOISTURE FROM
THIS SYSTEM COULD WRAP INTO THE FRONTAL BOUNDARY...AND UPPER LEVEL
TROUGH. IF THAT HAPPENS...THE POTENTIAL FOR LOCALLY HEAVY RAINS
TONIGHT AND EARLY THURSDAY WILL INCREASE...AS WILL THE COVERAGE OF
MEASURABLE PRECIPITATION. WE/LL TAKE A LOOK AT THE 00Z/15 SOUNDING
DATA TO DETERMINE WHETHER ANY TROPICAL MOISTURE HAS FILTERED IN.

CURRENTLY BELIEVE THAT MUCH OF THE CONVECTION CURRENTLY ONGOING IS
AT LEAST PARTIALLY DIURNALLY AIDED. THE BIG QUESTION WILL BE...HOW
MUCH OF THIS SURVIVES AFTER DARK AS BOTH THE UPPER LEVEL TROUGH AXIS
AS WELL AS THE LOW LEVEL FRONTAL BOUNDARY SLIDE THROUGH. BELIEVE
THAT COVERAGE WILL DECREASE AFTER MIDNIGHT DUE TO THE LOSS OF
DIURNAL HEATING...BUT WILL KEEP HIGH CHANCE POPS IN OVERNIGHT DUE TO
THE PROXIMITY OF THE UPPER LEVEL TROUGH. WILL START TO STAIR STEP
POPS DOWN FROM NORTHWEST TO SOUTHEAST DURING THE DAY ON
THURSDAY...BUT WILL SLOW THIS PROGRESSION AS THE PATTERN IS EXPECTED
TO SLOW DOWN TO ALLOW ALBERTO REMNANTS TO LIFT OUT FIRST.

&&

.SHORT TERM (THURSDAY NIGHT THROUGH FRIDAY)...
WE DRY OUT THURSDAY NIGHT AS UPPER LEVEL TROUGH MOVES OFF TO THE
EAST AND A STRONG RIDGE MOVES IN FROM THE WEST. SUNNY SKIES AND DRY
CONDITIONS ARE EXPECTED FRIDAY AS A SURFACE HIGH PRESSURE CONTINUES
MOVING INTO THE AREA. WITH MOSTLY SUNNY SKIES EXPECTED...WE SHOULD
SEE TEMPERATURES TREND WARMER THAN NORMAL.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
SUMMER CONDITIONS WILL ARRIVE IN THE TRI-STATE REGION DURING THIS
PERIOD. WITH AN UPPER LEVEL RIDGE IN PLACE...AND THE SURFACE HIGH
PRESSURE CENTER SHIFTING OFF THE COAST...THE WARM AND GRADUALLY
INCREASINGLY HUMID SOUTH TO SOUTHWEST FLOW WILL SET UP FOR THE
WEEKEND. BY SUNDAY...MANY AREAS WITHOUT A DIRECT MARINE FETCH WILL
PUSH UP AND OVER THE 90 DEGREE MARK. THIS MILD PATTERN WILL REMAIN
THROUGH THE FIRST PART OF NEXT WEEK. HOWEVER...A FRONTAL BOUNDARY
WILL DROP INTO THE AREA MONDAY THROUGH WEDNESDAY AND STALL. THE
INCREASED CLOUDS AND RAIN THREAT WILL ACT TO SUPPRESS
TEMPERATURES...BUT EXPECT TO STAY ABOVE NORMAL THROUGH THE PERIOD.
HAVE STAYED ABOVE GUIDANCE TEMPERATURES FOR THE LONG TERM
PERIOD...DUE TO WARM 850 HPA TEMPERATURES...WHICH WILL APPROACH 20
DEGREES C AT TIMES.

&&

.AVIATION...
SCATTERED CONVECTION FIRING THIS AFTERNOON ALONG WEAK TROUGH. BEST
CHANCE FOR TSTMS IN THE NEAR TERM WILL BE RIGHT ALONG TROUGH...SO
NORTHWEST TERMINALS THE MOST SUSCEPTIBLE FOR THE REMAINDER OF THE
AFTERNOON WHICH WOULD BE KSWF...KHPN AND POSSIBLY KTEB.

THEN...UPPER TROUGH SLOWLY PROGRESSES EAST AND AFTER DIURNAL HEATING
HAS ENDED...HARD TO SAY HOW MUCH OF THIS CONVECTIVE ACTIVITY HOLDS
TOGETHER. I DO EXPECT AT LEAST SCATTERED SHOWERS FOR THE
OVERNIGHT...BUT OVERALL TERMINALS SHOULD REMAIN VFR COULD BE
OCCASIONAL MVFR VSBYS IN ANY SHOWER ACTIVITY.  LIGHT WINDS
EVENTUALLY BACK TO THE NORTH/NORTHEAST AS REMNANTS OF ALBERTO MOVE
TO THE SOUTHEAST OF THE AREA...AND SURFACE/UPPER TROUGH PROGRESSES.
MINIMAL GUSTS IN NORTHERLY FLOW ANTICIPATED ACROSS AREA TERMINALS
THURSDAY MORNING IN STEEP LOW LEVEL LAPSE RATES.

&&

.MARINE...
THE REMNANTS OF ALBERTO WILL PASS SOUTH AND EAST OF THE FORECAST
WATERS TONIGHT WITH A NORTHERLY FLOW DEVELOPING. THE ONLY AFFECT IN
THE AREA WILL BE SOME INCREASED SEAS ON THE OCEAN WATERS EAST OF
MORICHES INLET THURSDAY AFTERNOON INTO THE EVENING. THE NORTHERLY
FLOW WILL CONTINUE INTO FRIDAY AS HIGH PRESSURE BUILDS EAST FROM THE
OHIO VALLEY. THEN A SOUTHWESTERLY FLOW WILL DEVELOP SATURDAY AS THE
HIGH SHIFTS OFF THE MID ATLANTIC COAST. WITH THE PERSISTENT
SOUTHERLY FLOW SEAS WILL GRADUALLY BUILD ON THE OCEAN AND COULD
REACH SMALL CRAFT LEVELS SATURDAY NIGHT INTO THE BEGINNING OF NEXT
WEEK. WITH A TROUGH MOVING THROUGH THE FORECAST WATERS TONIGHT INTO
THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS...OTHERWISE THE
WEATHER WILL BE FAIR INTO MONDAY.

&&

.HYDROLOGY...
WE COULD GET SOME LOCALIZED HEAVY RAINS WITH CONVECTION INTO
TONIGHT. BASIN AVERAGES WILL LIKELY REMAIN AROUND A QUARTER OF AN
INCH...BUT LOCALLY UP TO AN INCH COULD FALL IN SOME SPOTS.
HOWEVER...AREA RIVERS AND STREAMS ARE EXPECTED TO REMAIN BELOW
BANKFULL. CONCERNS WOULD BE MORE OF AN LOCAL URBAN...POOR DRAINAGE
FLOODING SCENARIO AND POSSIBLY AN ISOLATED SMALL STREAM.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ350
         FROM NOON THURSDAY TO MIDNIGHT FRIDAY.

&&
Hazardous weather outlook, Jun 14, 4:58 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE UPTON NY
458 AM EDT WED JUN 14 2006

CTZ005>012-NJZ002>006-011-NYZ067>081-150900-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
458 AM EDT WED JUN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON...PRIMARILY ACROSS
NORTHEAST NEW JERSEY...THE LOWER HUDSON VALLEY...WESTERN
CONNECTICUT AND NEW YORK CITY. SOME OF THE THUNDERSTORMS MAY
PRODUCE VERY HEAVY RAINFALL...RESULTING IN LOCALIZED URBAN AND
SMALL STREAM FLOODING PROBLEMS.

THE REMNANTS OF TROPICAL SYSTEM ALBERTO WILL BE OFF THE NORTH
CAROLINA COAST THIS EVENING AND IS FORECASTED TO PASS WELL SOUTH AND
EAST OF THE REGION THURSDAY. SEE LATEST NATIONAL HURRICANE CENTER
FORECAST FOR DETAILS. NO SIGNIFICANT IMPACTS ARE EXPECTED ACROSS
THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR HEAVY RAIN REPORTS.

ANZ355-150900-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
458 AM EDT WED JUN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THE REMNANTS OF TROPICAL SYSTEM ALBERTO WILL BE OFF THE NORTH
CAROLINA COAST THIS EVENING AND IS FORECASTED TO PASS WELL SOUTH AND
EAST OF THE REGION THURSDAY. SEE LATEST NATIONAL HURRICANE CENTER
FORECAST FOR DETAILS. NO SIGNIFICANT IMPACTS ARE EXPECTED ACROSS
THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

ANZ350-353-150900-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
458 AM EDT WED JUN 14 2006

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
THURSDAY TO 2 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THE REMNANTS OF TROPICAL SYSTEM ALBERTO WILL BE OFF THE NORTH
CAROLINA COAST THIS EVENING AND IS FORECASTED TO PASS WELL SOUTH AND
EAST OF THE REGION THURSDAY. SEE LATEST NATIONAL HURRICANE CENTER
FORECAST FOR DETAILS. NO SIGNIFICANT IMPACTS ARE EXPECTED ACROSS
THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR SEAS UP TO 5 FEET MAINLY
DUE TO SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

ANZ330-335-338-150900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
458 AM EDT WED JUN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THE REMNANTS OF TROPICAL SYSTEM ALBERTO WILL BE OFF THE NORTH
CAROLINA COAST THIS EVENING AND IS FORECASTED TO PASS WELL SOUTH AND
EAST OF THE REGION THURSDAY. SEE LATEST NATIONAL HURRICANE CENTER
FORECAST FOR DETAILS. NO SIGNIFICANT IMPACTS ARE EXPECTED ACROSS
THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Special weather statement, Jun 14, 1:45 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
145 PM EDT WED JUN 14 2006

NJZ002>004-141845-
BERGEN-EASTERN PASSAIC-WESTERN PASSAIC-
145 PM EDT WED JUN 14 2006

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS FOR BERGEN AND
PASSAIC COUNTIES...

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAYNE...AND MOVING NORTH AT 10 MPH.

WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH THIS STORM. IN
ADDITION...HEAVY RAIN OF A HALF AN INCH AN HOUR IS OCCURRING WITH
THIS STORM. PONDING OF WATER ON ROADS WILL OCCUR.

PW
Special weather statement, Jun 14, 2:20 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
220 PM EDT WED JUN 14 2006

NYZ067-069-141915-
ORANGE-ROCKLAND-
220 PM EDT WED JUN 14 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
AND ROCKLAND COUNTIES...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUFFERN...AND MOVING NORTH AT 15 MPH. THIS
STORM WILL TRACK ACROSS WESTERN ROCKLAND COUNTY...AND INTO ORANGE
COUNTY THROUGH 315 PM.

WIND GUSTS TO 30 TO 35 MPH ARE POSSIBLE WITH THIS STORM. IN
ADDITION...HEAVY RAIN IS ANTICIPATED.
Special weather statement, Jun 14, 3:33 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
333 PM EDT WED JUN 14 2006

NYZ067-142015-
ORANGE-
333 PM EDT WED JUN 14 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
COUNTY...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONROE...AND MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...VERY HEAVY RAINS AND SMALL HAIL WILL OCCUR WITH THIS
STORM.

Nearby

Flash Flood Warnings in New York, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.